Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 189-190 (2009)

Not Every Osborn Loop Is Universal

T. G. Jaiyeola and J. O. Adeniran

Obafemi Awolowo University and University of Agriculture, Nigeria

Abstract: Michael Kinyon's 2005 open problem, based on the universality of Osborn loops is solved. It is shown that not every Osborn loop is universal.

Keywords: Osborn loops, universality of Osborn loops

Classification (MSC2000): 20N05; 08A05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition